# SDR SWAA2022082639800

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY TRACK AT RBL 13 BS 727E. / [01] EVALUATED CRACK ON AFT CARGO BAY TRACK RBL13 BS727E IAW SRM 53-00-53-1A-2 PARAGRAPH 4B. FIG. 103 AND FOUND TO BE OUT OF LIMITS. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0.;[02] UPDATED STEP 1;[03] VERIFIED CORRECTIVE ACTION #1.;[04] PARTIAL STEP 1.;[05] VERIFIED PARTIAL UPDATE STEP 1.;[06] OK TO INSTALL RAIL GIVEN;[07] COMPLETED STEP 1;[08] VERIFIED COMPLETE STEP 1. VERIFIED MEASUREMENT TABLE.
